TitleToric codes and quantum doubles from two-body Hamiltonians
Publication TypeJournal Article
Year of Publication2011
AuthorsBrell CG, Flammia ST, Bartlett SD, Doherty AC
JournalNew Journal of Physics
Volume13
Issue5
Pagination053039
Date Published05/2011
Short TitleNew J. Phys.

Want to find out more about the weird world of quantum physics? Sign up for our newsletter or follow us on social media. To ask a question use the #AskEQuS hashtag or send us a message. 

Get regular updates on quantum physics and the people behind the research

Subscribe

Major funding support

Australian Research Council Logo